A new continuous high-gain controller scheme for a class of uncertain nonlinear systems


Daşdemir J. , Zergeroglu E.

INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol.25, pp.125-141, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25
  • Publication Date: 2015
  • Doi Number: 10.1002/rnc.3077
  • Title of Journal : INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
  • Page Numbers: pp.125-141

Abstract

In this study, we present a new robust continuous controller mechanism for the tracking problem of uncertain nonlinear systems. The proposed strategy is based on a Lyapunov-type stability argument and only requires the uncertainties of the dynamical system to be the first-order differentiable to achieve asymptotic practical tracking. For the ease of presentation, the controller formulation is presented on a general, second-order dynamical system, extension to higher order versions are also possible with a considerably small effort. Simulation studies comparing the performance of the proposed method with the classical Sliding mode and robust integral of the sign of the error controller are presented to illustrate the performance and the feasibility of the proposed strategy. Experimental validation on a two link direct drive robot manipulator are also included to illustrate the implementability of the proposed method. Copyright (C) 2013 John Wiley & Sons, Ltd.